Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 740385, 14 pages
http://dx.doi.org/10.1155/2012/740385
Research Article

Numerical Identification of Multiparameters in the Space Fractional Advection Dispersion Equation by Final Observations

1Institute of Applied Mathematics, Shandong University of Technology, Zibo 255049, China
2Department of Basic Courses, Shandong Kaiwen College of Science and Technology, Jinan 250020, China

Received 6 September 2012; Accepted 13 November 2012

Academic Editor: Bo Han

Copyright © 2012 Dali Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dali Zhang, Gongsheng Li, Guangsheng Chi, Xianzheng Jia, and Huiling Li, “Numerical Identification of Multiparameters in the Space Fractional Advection Dispersion Equation by Final Observations,” Journal of Applied Mathematics, vol. 2012, Article ID 740385, 14 pages, 2012. doi:10.1155/2012/740385